On the oscillation of certain second order differential equations

Tiryaki A., ÇAKMAK D., Ayanlar B.

8th International Conference on Nonlinear Functional Analysis and Applications, Chinju, South Korea, 9 - 13 August 2004, vol.4, pp.1-2 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 4
  • City: Chinju
  • Country: South Korea
  • Page Numbers: pp.1-2
  • Gazi University Affiliated: Yes


We establish some new criteria for the oscillation of the second order differential equations of the form